Palpitations from Benzonatate has not been reported as a side effect.
You should talk with your doctor if these symptoms persist.
Hello Icnasta. I really don't know. I know it can play havoc with your blood pressure. One of the members of our commnuity, her name is ukliz, just not 3 days ago began too take benzonatate, and she has suffered from various ailments, as well as rapid heart beat, cough. On top of the page is the heading for community members. If you enter her name, you might add on to any of her threads, once doing so, she will know that you've left a message. Or you might friend her, and she might then be able to offer you her thoughts and you can then ask her a question, your concerns. She is a kind, giving individual who is one that if within her capacity, helps best she can. Best of wishes,
- Benzonatate Information for Consumers
- Benzonatate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benzonatate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone experienced heart palpitations while withdrawing from topiramate? I've lowered my dose by
Posted 9 Jan 2015 • 1 answer
Posted 26 Dec 2015 • 1 answer
Posted 8 May 2016 • 0 answers
Has anyone experienced heart palpitations after taking Lexapro? I developed palpitations soon after?
Posted 6 May 2017 • 3 answers
Arrhythmia - I have been struggling with heart palpitations for about 3 years now. In the last month
Posted 26 Feb 2018 • 0 answers